MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 3MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 3MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92126
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on april 18, 2019.Registration number (b)(4).
 
Event or Problem Description
Per the surgeon, the patient underwent revision surgery on (b)(6) 2019, in order to convert the patient to a percutaneous baha implant system.During the procedure, the abutment was removed and a magnet was placed on the internal fixture.
 
Additional Manufacturer Narrative
Additional: it has since been reported that the patient experienced infection and subsequently underwent a skin revision (date not reported) under general anaesthetic.It was also reported that iv and oral antibiotics were administered (date not reported).This report is submitted on june 12, 2019.

Brand Name
BIA300 IMPLANT 3MM W ABUTMENT 6MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key8525748
Report Number6000034-2019-00636
Device Sequence Number1928691
Product Code LXB
UDI-Device Identifier09321502019514
UDI-Public(01)09321502019514(10)94755(17)161031
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K100360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2016
Device Model Number92126
Device Catalogue Number92126
Device Lot Number94755
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2019
Supplement Date Received by Manufacturer05/14/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;